I have had psorisis in my scalp, accompanied by moderate to severe arthritis for eight years. I began taking Enbrel six months ago, but it seemed to "fail" in July of this year, 2011. I was approved to receive Stelara. It has been two weeks since the initial injection. My scalp is itching badly, my joints are all engaged in arthritic pain possibly more severe than what I endured for eight years. My healthcare provider suggests I "ride it out"; we'll check on everything again in two weeks. Opinions? Quite scary, actually. Thanks.
Rivergal: I was on Embrel for over 2 1/2 yrs. While I was on it I had very little pain and no psoriasis. Having to go off because of cost was terrible. I suffered the worse pain and psoriasis than I have ever had. I have had RA and PSA for over 10 yrs. now. I have heard success stories about Stelara, but it will take time I'm sure. I actually went with Orencia and it is slow working but after 3 mths. my psoriasis is almost gone and my joints feel great. Hang in there, keep trying, there is something that will work. None of these drugs will work forever, although the longer the better for us... new ones are coming out and there is hope for us... good luck to you...
I battled psoriasis every day of my life since the age of 6-8 years old. I also had it on my scalp; try washing your hair and skin daily with Suave Tropical Coconut shampoo. Scrub your scalp and skin with it and don't rinse it off right away. I started on Enbrel just a year ago and the effects of it were near immediate. After about two months my psoriasis was about 90% gone.
Watch what you eat by maintaining a healthy diet, exercise and treat your disease daily. Smoking and alcohol are two big ones to stay away from.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 4 answers
Posted 27 Jan 2011 • 3 answers
Posted 4 Mar 2011 • 3 answers
Posted 14 May 2012 • 5 answers
Posted 21 Dec 2013 • 4 answers